# SDR WX0A2017033173237

- Difficulty date: March 30, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 58,878 hours, 20,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL SMELL IN COCKPIT AND CABIN COMING THROUGH 9000'. COULD NOT FIND ORIGIN OF ODOR. REPLACED RECIRCULATION FILTERS.
